# SDR SWIA2019121746923

- Difficulty date: December 5, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD COVER PLATE CORRODED     (C-CHECK)   RO:12/14/2019   FOUND TO BE OUT OF LIMITS DUE TO 100 PERCENT CORROSION THROUGH MATERIAL IAW CRJ 200 SRM LOCATED AND DRILLED NEW COVER PLATE  / P/N: 601R38957-31 / TAG: B07898
